# SDR GAIA03137ST

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FUSELAGE FRAME CRACKED BS 480 LEFT SIDE IN AREA OF SILL BEAM.  REF FASI N/R NR 61678, CUT OUT DAMAGE AND INSTALLED REPAIR PER B727 SRM 53-10-4 FIG 11.  (M)
